# SDR REXA2019022300214

- Difficulty date: February 23, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 135 ] INITIAL INSPECTION: CORROSION ON STRINGER 27 IN SECTION [ FS= 280 TO FS= 300 ] [ FS= 305 TO FS= 327] [ FS= 337 TO FS= 354 ] AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5
SUMMARY IN REFERENCE OF NRC 250; LEVEL COOROSION 2: STRINGER 27 IN SECTION [ FS= 280 TO FS= 300 ] WAS REPLACED WITH NRC 00268; STRINGER 27 IN SECTION [ FS= 305 TO FS= 327 ] WAS REPLACED PER SRM 51-42-06-001-001-A01 AND STRINGER 27 ON SECTION [ FS= 337 TO FS= 354 ] WAS CLEANED PER SRM 51-26-00-001-001-A01. AFTER CLEANLINESS, STRINGER IN SECTION [ FROM STA. FS= 337 TO FS= 354 ] WAS RE-INSPECTED AND NO CORROSION WAS FOUND PER AMM 05-21-00.
